New York —
Treatments and medications can generate mouth sores as a side effect
The appearance of sores and pain in the mouth It is a fact that turns on alarms and generates concern in those who suffer from them. In addition, far from the discomfort and discomfort they usually cause, they also represent an aesthetic problem.
So that you can treat them correctly, here we will talk about some causes that can cause them and signs to take into consideration for their care.
Causes of mouth sores
According to the portal of the Cancer organization, sores in the mouth They can be a side effect of some treatments and medications. For example, it is noted that radiation treatments near the head or neck can trigger sores and pain in the mouth.
Some immunotherapy drugs and certain forms of chemotherapy They can also cause sores to appear in the mouth. The same is true with oxygen therapy.
However, mouth sores can also arise from carrying out some harmful habits. It is not a secret that alcohol and tobacco use it is a risk factor for the appearance of this type of wound.
On the other hand, experts point out that a poor oral hygiene It could also stimulate the emergence of sores in the mouth, either due to poor brushing or the proliferation of bacteria.
Signs to be careful
You shouldn’t lose sight of sores that are very red or that they have small white spots since these sores can bleed or become infected. Increased mucus in the mouth is another sign that you should not neglect either.
To experience pain and discomfort when chewing or swallowing These are symptoms that accompany sores in the mouth, but they may be confused with sore throat. Swelling of the mouth, gums, and throat are signs that you should also pay attention to.
Ultimately, mouth sores are an oral health problem that needs to be addressed for greater confidence in public settings, but primarily to have wellness general.